M. E. Mincsovics
M. E. Mincsovics
Budapest University of Technology and Economics, Department of Differential Equations
E-mailová adresa ověřena na: math.bme.hu - Domovská stránka
Název
Citace
Citace
Rok
Notes on the basic notions in nonlinear numerical analysis
I Faragó, ME Mincsovics, I Fekete
Proc. 9th Coll. QTDE 6, 1-22, 2012
112012
Discrete maximum principle for interior penalty discontinuous Galerkin methods
T Horváth, M Mincsovics
Open Mathematics 11 (4), 664-679, 2013
102013
Discrete and continuous maximum principles for parabolic and elliptic operators
ME Mincsovics
Journal of computational and applied mathematics 235 (2), 470-477, 2010
102010
On the differences of the discrete weak and strong maximum principles for elliptic operators
ME Mincsovics, TL Horváth
International Conference on Large-Scale Scientific Computing, 614-621, 2011
8*2011
Stability of one-step and linear multistep methods-a matrix technique approach
ME Mincsovics
Electronic Journal of Qualitative Theory of Differential Equations 2016 (15 …, 2016
72016
Note on the stability of strongly stable linear multistep methods
ME Mincsovics
AIP Conference Proceedings 1895 (1), 110006, 2017
22017
Discrete maximum principle for finite element parabolic operators
ME Mincsovics
International Conference on Large-Scale Scientific Computing, 604-612, 2009
22009
Qualitatively correct discretizations in an air pollution model
K Georgiev, M Mincsovics
International Conference on Large-Scale Scientific Computing, 201-208, 2007
22007
Qualitative analysis of the one-step iterative methods and the stochastic matrices
M Mincsovics
Scientific Bulletin of the “Petru Maior” Universiti of Tg. Mures 1, 181-192, 2006
22006
Spijker’s example and its extension
ME Mincsovics
International Conference on Finite Difference Methods, 354-361, 2018
12018
Qualitative analysis of one-step iterative methods and consistent matrix splittings
M Mincsovics
Computers & Mathematics with Applications 55 (10), 2338-2345, 2008
12008
Discrete C1 convergence of linear multistep methods
ME Mincsovics
Journal of Computational and Applied Mathematics 363, 234-240, 2020
2020
Reliable numerical modelling of malaria propagation
I Faragó, ME Mincsovics, R Mosleh
Applications of Mathematics 63 (3), 259-271, 2018
2018
Reliable Numerical Models and Their Applications
I Faragó, R Horváth, ME Mincsovics, R Mosleh, F Dorner
Institute of Information and Communication Technologies Bulgarian Academy of …, 2018
2018
Maximum Principles in the Theory of Numerical Methods
ME Mincsovics
http://teo.elte.hu/minosites/ertekezes2014/mincsovics_m.pdf, 2014
2014
One-step iterative methods and their qualitative analysis
M Mincsovics
Miskolc Mathematical Notes 7 (1), 43-52, 2006
2006
Systém momentálně nemůže danou operaci provést. Zkuste to znovu později.
Články 1–16